# SDR COMA0460010

- Difficulty date: January 2, 2004
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N805CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7354
- Aircraft time: 9,950 hours, 9,315 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Spoiler
- Stage of operation: TO
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

FLIGHT 5040 FLIGHT SPOILER AND GROUND SPOILERS MESSAGE.  CYCLED C/B'S AND SYSTEM TEST NORMAL.  COULD NOT DUPLICATE.
